# SDR 2003FA0000942

- Difficulty date: August 20, 2003
- Submitted: September 19, 2003
- Operation: General aviation
- Aircraft: N9387J
- Make and model: Piper PA 28-180
- Aircraft serial: 283488
- Engine: Lyc O360*
- System (JASC): 1430 · Fasteners
- Part: Nut
- Condition: Loose
- Location: Circuit Breaker
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTRUMENT NUT CAME OFF VSI AND SHORTED FROM AM/FM RADIO CASE TO TOP TERMINAL OF CIRCUIT BREAKER FOR THE TURN BANK INDICATOR, CAUSING WIRE FROM BUS TO CIRCUIT BREAKER TO BURN.  CHECK ALL INSTRUMENTS FOR MISSING SCREW AND REMOVE AM/FM RADIO FROM AIRCRAFT.
